# SDR F3LA2018052400346

- Difficulty date: May 3, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 41,683 hours, 20,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715920200
- Condition: Corroded
- Location: Fuselage
- Part time: 41,683 hours, 20,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION, PITTING AND INDENTATIONS BETWEEN FR 55A TO FR 59. REFERENCE NR 1932N95. REMOVED AND REPLACED AFT CARGO DOOR SILL BETWEEN FR 55A TO FR 59 IAW SRM 51-42-11, IAW SRM 53-41-49-283-002 AND SRM 51-72-11.
